# SDR YENA2025073000788

- Difficulty date: July 27, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N3194J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55276
- Aircraft time: 3,402 hours, 1,619 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Anti Ice Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#2230, MKE-BOS. (AIRCRAFT WAS DIVERTED TO ORD)  CLIMBING THROUGH FL270 AFTER ENCOUNTERING ICE "WING A/ICE FAIL" CAUTION APPEARED ON EICAS. R WAIV SHOWED FAILED OPEN ON AIR SYNOPTIC PAGE; ACCOMPLISHED EFIM FAULT CODE 3012F0015 - RESET FAULT. ACCOMPLISHED FUNCTION TEST . REF BD500-A-J30-12-00-01AAA-340A-A . ALL CK GOOD.
